Good morning, Ssandra2268;
I am sorry to hear of your situation. Sometimes medicines can have side effects such as not working for you at all, or making the feelings worse. It sounds as though you need different medication, but your caregiver will need to confirm this. Also, not being able to cry is fairly common for people with depression. I have suffered from that frustration myself in the past.
Please know that I am not a licensed mental health professional so the above is from my experience, and not meant as any diagnosis.
Contact one of the following people today, and be sure to follow through on their advice. As an alternative, you may start with your pastor who will be able to give you direction and possibly help you out financially through the church.
Dietary changes and helping out in your community are both great ideas Keeping your mind occupied is a vital help during recovery, or gaining control over your depressed feelings. However, they are long term care plans and should be addressed or implemented after you have seen to changing your medicine, having the dose adjusted, and identifying the primary cause of your problem. Sometimes there is a chemical imbalance in the brain which must be addressed with medications, not by helping girl scouts sell cookies (I understand the ideas were offered with good intention)
Just know there is help out there.
13 111 4
For other countries, here is a directory of contacts available.
*I suggest making sure the contact is a .org, non-profit organization.